| Model Number |
3040 |
| Medical Device Problem Codes |
Display or Visual Feedback Problem (1184); Inflation Problem (1310)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/22/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a gauge issue occurred.An encore 26 inflation device was selected for use.During the procedure, the gauge did not rise, so the pressure could not be measured.The procedure was completed using another of the same device.There were no patient complications.